# SDR DALA14028959213

- Difficulty date: May 7, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 47,601 hours, 25,380 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Fitting
- Condition: Gouged
- Location: Rt Mlg Uplock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG UPLOCK LATCH CRANK FITTING IS GOUGED.  BLENDED OUT GOUGES IAW ERA 524960-14, REV O.
